# SDR AALA201708119005

- Difficulty date: August 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 48,794 hours, 28,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN SEAT TRACK, FRAME 20 AND -Y765. REPLACED THE SEAT TRACK IAW SRM SRM 53-00-15, SRM 51-42-11, AND SRM 51-44-11.
